Object

Title: Акустическая волна в среде с точечными дефектами

Publication Details:

Լույս է տեսնում 1966 թվականից՝ տարին 4 անգամ։

Journal or Publication Title:

ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Date of publication:

2015

Volume:

50

Number:

2

ISSN:

0002-3035

Official URL:


Other title:

Ակուստիկ ալիքներ կետային դեֆեկտներ ունեցող միջավայրում; Acoustic wave in a medium with point defects

Contributor(s):

Պատ․ խմբ․՝ Գ․ Մ․ Ղարիբյան (1966-1992) ; Գլխ․ խմբ․՝ Վ․ Մ․ Հարությունյան (1993-2021) ; Կ․ Մ․ Ղամբարյան (2022-)

Coverage:

242-247

Abstract:

В рамках гамильтонова формализма выведены уравнения для акустической волны, взаимодействующей с точечными дефектами. Изменения количества дефектов с учетом различных взаимодействий описываются кинетическими уравнениями. Համիլտոնյան ֆորմալիզմի սահմաններում` արտածված են կետային դեֆեկտների հետ փոխազդող ակուստիկ ալիքի համար հավասարումներ: Դեֆեկտների փոփոխությունը, հաշվի առնելով դրանց բազմաթիվ փոխազդեցությունները, նկարագրվում են կինետիկ հավասարումներով: In the framework of Hamiltonian formalism the equations for acoustic wave interacting with point defects are derived. Alterations in the number of defects with regard to their various interactions are described by the kinetic equations.

Publisher:

ՀՀ ԳԱԱ հրատ.

Date created:

2015-03-25

Format:

pdf

Identifier:

oai:arar.sci.am:134614

Call number:

АЖ/415

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Apr 26, 2024

In our library since:

Apr 21, 2020

Number of object content hits:

12

All available object's versions:

https://arar.sci.am/publication/147969

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Objects

Similar

This page uses 'cookies'. More information